JournalszaaVol. 13, No. 3pp. 513–535

Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations

  • Michael Hanke

    Humboldt-Universität zu Berlin, Germany
Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations cover
Download PDF

Abstract

Differential-algebraic equations with a higher index can be approximated by regularization algorithms. One of such possibilities was introduced by März for linear time varying index 2 systems. In the present paper her approach is generalized to linear time varying index 3 systems. The structure of the regularized solutions and their convergence properties are characterized in terms of asymptotic expansions. In this way it is also possible to characterize the so-called pencil regularization in the index 2 case.

Cite this article

Michael Hanke, Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations. Z. Anal. Anwend. 13 (1994), no. 3, pp. 513–535

DOI 10.4171/ZAA/498